ON THE INVERTIBILITY OF PERIODIC MOVING‐AVERAGE MODELS
Mohamed Bentarzi and
Marc Hallin ()
Journal of Time Series Analysis, 1994, vol. 15, issue 3, 263-268
Abstract. A sufficient condition for the invertibility of univariate periodic moving‐average models has been given by Cipra and Ghysels and Hall. We show that this condition is not a necessary one, and provide a necessary and sufficient condition for the general m‐variate, d‐periodical moving‐average MA(q) case.
References: Add references at CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
Working Paper: On the invertibility of periodic moving-average models (1994)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:15:y:1994:i:3:p:263-268
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().